Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 460, NWS Tulsa, OK

August 26, 2006Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 26, 2006, 6:38 PM CDT for Tulsa County, Oklahoma. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2006, 6:38 PM CDT (23:38 UTC)
Expired
Aug 26, 2006, 7:45 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 7:07 PM CDTHAIL 0.88Tulsa, OKI-44 AND HARVARD AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 3:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2006-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2006-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 262338
SVRTSA
OKC143-270045-
/O.NEW.KTSA.SV.W.0460.060826T2338Z-060827T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SKIATOOK TO SAND SPRINGS...MOVING EAST AT 25
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SAND
  SPRINGS...SKIATOOK...SPERRY...JENKS...COLLINSVILLE...TULSA...OWASSO
  AND BROKEN ARROW.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3644 9579 3644 9600 3617 9602 3616 9631
      3609 9629 3608 9603 3601 9604 3601 9576
      3617 9576 3618 9583

$$
3 follow-up statements
000 
WWUS54 KTSA 270010
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SAT AUG 26 2006

OKC143-270045-
/O.CON.KTSA.SV.W.0460.000000T0000Z-060827T0045Z/
TULSA OK-
706 PM CDT SAT AUG 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR TULSA COUNTY...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM COLLINSVILLE TO TULSA TO JENKS...MOVING EAST AT 
20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULSA
AND BROKEN. 

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. 
OUTFLOW WINDS FROM THIS STORM UP TO 60 MPH WERE FROM 
COLLINSVILLE TO OWASSO TO JENKS. THUNDERSTORM CELLS WERE
ALMOST DIRECTLY OVER THE TULSA METRO AREA. 

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING VERY LARGE HAIL
AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3644 9579 3644 9600 3617 9602 3616 9631
      3609 9629 3608 9603 3601 9604 3601 9576
      3617 9576 3618 9583

$$
000 
WWUS54 KTSA 270034
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT SAT AUG 26 2006

OKC143-270045-
/O.CON.KTSA.SV.W.0460.000000T0000Z-060827T0045Z/
TULSA OK-
734 PM CDT SAT AUG 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR TULSA COUNTY...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OWASSO...MOVING EAST
AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OWASSO...
COLLINSVILLE AND BROKEN ARROW.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3644 9579 3644 9600 3617 9602 3616 9631
      3609 9629 3608 9603 3601 9604 3601 9576
      3617 9576 3618 9583

$$
000 
WWUS54 KTSA 270045
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SAT AUG 26 2006

OKC143-270055-
/O.EXP.KTSA.SV.W.0460.000000T0000Z-060827T0045Z/
TULSA OK-
745 PM CDT SAT AUG 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR TULSA COUNTY EXPIRES AT 745 PM
CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3644 9579 3644 9600 3617 9602 3616 9631
      3609 9629 3608 9603 3601 9604 3601 9576
      3617 9576 3618 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:56 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 26, 3:56 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT SAT AUG 26 2006

.DISCUSSION...
INTERSECTING BOUNDARIES JUST SOUTH OF TULSA
AT THIS TIME.  ONE BOUNDARY TO SOUTHWEST AR
WHILE OTHER BACK SOUTHWEST TO NORTH CENTRAL
TX.  MEANWHILE FRONT FROM NEAR KOJC TO NEAR
KCDS. ALL THIS TO MERGE OVER NORTHWEST HALF
TSA FORECAST AREA.  LATEST LOCAL GFE GRIDED
LI IN MINUS 4 TO MINUS 6 RANGE..WITH COUPLE
MORE HOURS OF ADDITIONAL HEAT.  AT LEAST AS
POTENT AS YESTERDAY...WITH A LARGER PART OF
NORTHEAST OKLAHOMA INVOLVED. SEVERE THUNDER
WATCH TO 11 PM THIS EVENING..NORTHWEST HALF
CWA.

MODELS AGREE ON COOLER SOLUTIONS SUNDAY AND
MONDAY. GFS STILL HAS CONVECTIVE FEVER WITH
10 INCHES PRECIP IN 6 HOURS WEST CENTRAL OK
ENDING 06Z. MODEL CONSENSUS...WITH LESS GFS
EMPHASIS USED FOR SUNDAY/MONDAY. HIGH POPS.
COUNTING ON PRECIP AND CLOUDS TO KEEP TEMPS
IN CHECK SUNDAY.                         GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  87  73  89 /  60  80  60  20
FSM   76  92  74  89 /  40  50  80  40
MLC   76  92  73  90 /  40  60  60  30
BVO   71  86  67  87 /  80  80  60  20
FYV   71  87  71  86 /  40  50  80  40
BYV   72  86  71  85 /  40  50  70  40
MKO   73  88  72  88 /  40  70  70  30
MIO   73  87  70  86 /  60  70  70  30
F10   74  90  72  88 /  50  70  60  30
HHW   76  94  74  88 /  30  50  60  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 5
LONG TERM FORECASTER ID= 21
Hazardous weather outlook, Aug 26, 6:35 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SAT AUG 26 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
635 PM CDT SAT AUG 26 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...NONE.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN
        RISK...ELEVATED
        AREA...NORTHWEST OF INTERSTATE 44.
        ONSET...ONGOING.

DISCUSSION...
LATE THIS AFTERNOON A COLD FRONT WAS LOCATED FROM SOUTHEAST
OF KANSAS CITY TO BETWEEN BARTLESVILLE AND PONCA CITY TO
OKLAHOMA CITY.  THUNDERSTORMS WILL BE LOCATED ALONG AND
AHEAD OF THIS FRONT THIS EVENING AND OVERNIGHT. SEVERE
THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS NORTHEAST
OKLAHOMA.  HEAVY RAIN WILL BE POSSIBLE OVERNIGHT AS STORMS
TRAIN ALONG THE FRONT.  THE HEAVY RAIN WILL MAINLY BE OVER
PAWNEE...OSAGE AND WASHINGTON COUNTIES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT WILL EASE ITS WAY SOUTHEAST INTO THE AREA ON
SUNDAY BRINGING YET ANOTHER CHANCE OF THUNDERSTORMS.  SEVERE
WEATHER AND HEAVY RAIN WILL ONCE AGAIN BE POSSIBLE.  WITH THE
FRONT STILL IN THE AREA MONDAY AND TUESDAY THUNDERSTORM CHANCES
WILL CONTINUE.  HIGH PRESSURE WILL BUILD IN FOR MID WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR
THE POTENTIAL OF STRONG THUNDERSTORM ACTIVY SUNDAY AND
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 26, 4:22 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT SAT AUG 26 2006

OKZ068-069-072-262200-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
422 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF MARBLE CITY...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...MARBLE CITY AND COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 26, 4:56 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SAT AUG 26 2006

OKZ070-262245-
MUSKOGEE OK-
456 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE

AT 456 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OUTFLOW
WINDS ALONG A LINE EXTENDING FROM BRAGGS TO 5 MILES NORTH OF PUMPKIN
CENTER...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS WIND INCLUDE...PUMPKIN CENTER...MUSKOGEE...
SUMMIT...BRAGGS AND FORT GIBSON.

WINDS ARE EXPECTED TO GUST TO 40 TO 50 MPH AS THE OUTFLOW
BOUNDARY MOVES THROUGH.
Special weather statement, Aug 26, 5:02 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SAT AUG 26 2006

OKZ059-262245-
PAWNEE OK-
502 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 502 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF RALSTON TO 10 MILES
NORTHWEST OF PAWNEE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...PAWNEE...JENNINGS...TERLTON...
HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Aug 26, 5:20 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SAT AUG 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     BURBANK                 36.69N 96.73W
08/26/2006  E65 MPH          OSAGE              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Aug 26, 5:49 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SAT AUG 26 2006

OKZ076-262330-
LE FLORE OK-
549 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF HODGEN...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...HOWE AND WISTER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Aug 26, 6:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT SAT AUG 26 2006

OKZ075-270000-
LATIMER OK-
627 PM CDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 627 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF BENGAL...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...BENGAL...
DAMON...PANOLA AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:05 PM CDTSevere Thunderstorm WarningTSAOsage41 min
Aug 25, 7:10 PM CDTSevere Thunderstorm WarningTSAWashington65 min
Aug 25, 7:53 PM CDTSevere Thunderstorm WarningTSANowata67 min
Aug 26, 4:10 PM CDTSevere Thunderstorm WarningTSAOsage65 min
Aug 26, 4:49 PM CDTSevere Thunderstorm WarningTSACherokee56 min
Aug 26, 5:12 PM CDTSevere Thunderstorm WarningTSAMuskogee33 min
Aug 26, 5:15 PM CDTSevere Thunderstorm WarningTSAOsage60 min
Aug 26, 5:26 PM CDTSevere Thunderstorm WarningTSAWagoner49 min
Aug 26, 6:14 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
Aug 26, 6:18 PM CDTSevere Thunderstorm WarningTSANowata, Washington57 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.